# SDR HEEA968391

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4000L
- Make and model: Snias AS350B2
- Aircraft serial: 2873
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Tail Gear Box
- Part number: 350A33020005
- Condition: Plating Flake
- Location: Output Shaft
- Part time: 484 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHROME PLATING COMING OFF OUTPUT SHAFT.
